Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Generalized ideal classes in application to toroidal solenoids

Maria Sabitova

Vol. 318 (2022), No. 1, 189–228
DOI: 10.2140/pjm.2022.318.189
Abstract

We study certain subgroups GA of n defined by nonsingular n × n-matrices A with integer coefficients. In the first nontrivial case when n = 2, we give necessary and sufficient conditions for two such groups to be isomorphic. Namely, in the generic case when the characteristic polynomial of A is irreducible, we attach a generalized ideal class to A and essentially, two groups are isomorphic if and only if the corresponding ideal classes are equivalent. The obtained results can be applied to studying associated toroidal solenoids.

PDF Access Denied

We have not been able to recognize your IP address 44.192.44.30 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
ideal classes, solenoids, odometers, matrices
Mathematical Subject Classification
Primary: 11Z05
Milestones
Received: 25 June 2021
Revised: 11 November 2021
Accepted: 2 April 2022
Published: 1 August 2022
Authors
Maria Sabitova
Department of Mathematics
Queens College CUNY
Flushing, NY
United States